MAUDE Adverse Event Report: MICROVENTION, INC. LVIS EVO; INTRACRANIAL COIL-ASSIST STENT

MICROVENTION, INC. LVIS EVO; INTRACRANIAL COIL-ASSIST STENT
Model Number LEV3018
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Paresis (1998); Hydrocephalus (3272); Ruptured Aneurysm (4436)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Ongoing attempts are being made for the device return.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
As reported: four days prior to the event, patient was admitted for evaluation of sudden onset of dizziness and nausea/vomiting.Per chart review, patient stated that her dizziness worsened with position changes and stated the room felt like it was spinning.Laboratory findings were relatively unremarkable.Chest x-ray along with ct abdomen/pelvis did not show any acute etiologies for nausea/vomiting.A brain mri was obtained that demonstrated an unruptured 7 mm saccular anterior communicating artery aneurysm.Two days after admission, patient underwent balloon assisted coiling of acom aneurysm.Post op, patient was admitted to the icu for close neurological monitoring/continuation of cares.Two days after balloon assisted coiling, patient underwent stent assisted coiling given small residual acom aneurysm at lobulated base.Unfortunately, patient had intraoperative rupture at the base after stent deployment that was controlled with additional coiling.Small m4 distal occlusion self resolved.Ct demonstrated sah with small ivh, no hydrocephalus.No signs of hypoperfusion on dsa.Post op, patient was extubated and noted to have right hemiparesis.Stat head cta demonstrated new sah with contrast, ivh and mild supratentorial hydrocephalus.Patient was admitted back to icu.The next day, patient was successfully extubated.Four days after patient was extubated, interval worsening of left mca hemorrhagic transformation with increased midline shift, and patient was put on medication.The day after, patient was febrile and bilateral lower extremity venous ultrasound demonstrated a right peroneal dvt.Four days later, still on medication, patient was hemodynamically stable, oxygenating well on room air, no acute events overnight, with follow-up head ct completed.This report is for the stent that was deployed prior to the aneurysm rupture.
 
Additional Manufacturer Narrative
The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
Additional information received: regarding the stent used, per the staff, lvis got stuck in stent & catheter.Lvis was implanted.

Brand Name
LVIS EVO
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22120095
Report Number2032493-2025-90204
Device Sequence Number4251716
Product Code QCA
UDI-Device Identifier00842429117781
UDI-Public(01)00842429117781(11)231117(17)261031(10)0000459486
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEV3018
Device Lot Number0000459486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age33 YR
Patient SexFemale
Patient Weight111 KG